RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Ganenkova, Ekaterina Gennad'evna

Statistics Math-Net.Ru
Total publications: 13
Scientific articles: 13

Number of views:
This page:495
Abstract pages:958
Full texts:333
References:195
E-mail:

http://www.mathnet.ru/eng/person45536
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/804156

Publications in Math-Net.Ru
2019
1. E. G. Ganenkova, V. V. Starkov, “The Möbius Transformation and Smirnov's Inequality for Polynomials”, Mat. Zametki, 105:2 (2019),  228–239  mathnet  elib; Math. Notes, 105:2 (2019), 216–226
2015
2. E. G. Ganenkova, “On asymptotic values of functions in a polydisk domain and Bagemihl's theorem”, Probl. Anal. Issues Anal., 4(22):2 (2015),  23–31  mathnet  isi  elib
3. E. G. Ganenkova, V. V. Starkov, “On regularity theorems for linearly invariant families of harmonic functions”, Probl. Anal. Issues Anal., 4(22):1 (2015),  38–56  mathnet  isi  elib
2014
4. E. G. Ganenkova, “Asymptotic Values of Analytic Functions Connected with a Prime End of a Domain”, Izv. Saratov Univ. (N.S.), Ser. Math. Mech. Inform., 14:3 (2014),  262–267  mathnet
5. E. G. Ganenkova, “On a set of ambiguous points of a functions in the $\mathbb R^n$”, Izv. Vyssh. Uchebn. Zaved. Mat., 2014, 6,  3–8  mathnet; Russian Math. (Iz. VUZ), 58:6 (2014), 1–5  scopus
6. K. F. Amozova, E. G. Ganenkova, “About planar $(\alpha,\beta)$–accessible domains”, Probl. Anal. Issues Anal., 3(21):2 (2014),  3–15  mathnet  elib
2013
7. E. G. Ganenkova, V. V. Starkov, “Asymptotic values of functions, analytic in planar domain”, Probl. Anal. Issues Anal., 2(20):1 (2013),  38–42  mathnet  mathscinet  zmath
2011
8. E. G. Ganenkova, “The Bagemihl theorem for the skeleton of a polydisk and its applications”, Izv. Vyssh. Uchebn. Zaved. Mat., 2011, 6,  35–43  mathnet  mathscinet; Russian Math. (Iz. VUZ), 55:6 (2011), 29–36  scopus
2009
9. E. G. Ganenkova, “Некоторые граничные свойства аналитических в поликруге функций, образующих линейно-инвариантные семейства”, Tr. Petrozavodsk. Gos. Univ. Ser. Mat., 2009, 16,  13–32  mathnet  mathscinet
2008
10. E. G. Ganenkova, “Замечание к одной лемме Вольфа”, Tr. Petrozavodsk. Gos. Univ. Ser. Mat., 2008, 15,  3–6  mathnet  mathscinet  zmath  elib
2007
11. E. G. Ganenkova, “A theorem on the regularity of decrease in linearly invariant families of functions”, Izv. Vyssh. Uchebn. Zaved. Mat., 2007, 2,  75–78  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 51:2 (2007), 71–74
12. E. G. Ganenkova, “Теорема регулярности убывания для аналитических в поликруге функций”, Tr. Petrozavodsk. Gos. Univ. Ser. Mat., 2007, 14,  14–30  mathnet  mathscinet  zmath
2006
13. E. G. Ganenkova, “Теорема регулярности убывания в линейно-инвариантных семействах функций”, Tr. Petrozavodsk. Gos. Univ. Ser. Mat., 2006, 13,  46–59  mathnet  mathscinet

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019